TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2018 Volume: 42 Number: 6
  1. Free modules and crossed modules of $R$-algebroids
    OSMAN AVCIOĞLU, İBRAHİM İLKER AKÇA
    Turk J Math, 42, (2018), 2863-2875
    Abstract   Full Text: PDF

  2. Construction of the second Hankel determinant for a new subclass of bi-univalent functions
    ŞAHSENE ALTINKAYA, SİBEL YALÇIN TOKGÖZ
    Turk J Math, 42, (2018), 2876-2884
    Abstract   Full Text: PDF

  3. On the Chebyshev coefficients for a general subclass of univalent functions
    ŞAHSENE ALTINKAYA, SİBEL YALÇIN TOKGÖZ
    Turk J Math, 42, (2018), 2885-2890
    Abstract   Full Text: PDF

  4. On a new subclass of bi-univalent functions defined by using Salagean operator
    BİLAL ŞEKER
    Turk J Math, 42, (2018), 2891-2896
    Abstract   Full Text: PDF

  5. The diameter vulnerability of the generalized Petersen graph ${GP[tk,k]}$
    GÜLNAZ BORUZANLI EKİNCİ, JOHN BAPTIST GAUCI
    Turk J Math, 42, (2018), 2897-2915
    Abstract   Full Text: PDF

  6. Linear methods of summing Fourier series and approximation in weighted Orlicz spaces
    SADULLA JAFAROV
    Turk J Math, 42, (2018), 2916-2925
    Abstract   Full Text: PDF

  7. Description of invariant subspaces in terms of Berezin symbols
    SUNA SALTAN
    Turk J Math, 42, (2018), 2926-2934
    Abstract   Full Text: PDF

  8. Trigonometric expressions for infinite series involving binomial coefficients
    NADIA LI
    Turk J Math, 42, (2018), 2935-2941
    Abstract   Full Text: PDF

  9. Generalization of the Cayley transform in 3D homogeneous geometries
    ZLATKO ERJAVEC
    Turk J Math, 42, (2018), 2942-2952
    Abstract   Full Text: PDF

  10. Existence of solution for some two-point boundary value fractional differential equations
    KENNETH IFEANYI ISIFE
    Turk J Math, 42, (2018), 2953-2964
    Abstract   Full Text: PDF

  11. When is a permutation of the set $\Z^n$ (resp. $\Z_p^n$, $p$ prime) an automorphism of the group $\Z^n$ (resp. $\Z_p^n$)?
    BEN-EBEN DE KLERK, JOHAN H. MEYER
    Turk J Math, 42, (2018), 2965-2978
    Abstract   Full Text: PDF

  12. Jackson and\ Stechkin type inequalities of trigonometric approximation in $A_{w,\vartheta }^{p,q(\cdot )}$
    AHMET HAMDİ AVŞAR, HÜSEYİN KOÇ
    Turk J Math, 42, (2018), 2979-2993
    Abstract   Full Text: PDF

  13. On the asymptotic behavior of solution of certain systems of Volterra equations
    EWA SCHMEIDEL, MALGORZATA ZDANOWICZ
    Turk J Math, 42, (2018), 2994-3001
    Abstract   Full Text: PDF

  14. On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter
    SEYFOLLAH MOSAZADEH, ALIASGHAR JODAYREE AKBARFAM
    Turk J Math, 42, (2018), 3002-3009
    Abstract   Full Text: PDF

  15. Radii of uniform convexity of some special functions
    İBRAHİM AKTAŞ, EVRİM TOKLU, HALİT ORHAN
    Turk J Math, 42, (2018), 3010-3024
    Abstract   Full Text: PDF

  16. Almost paracontact structures obtained from $G_{2(2)}^*$ structures
    NÜLİFER ÖZDEMİR, ŞİRİN AKTAY, MEHMET SOLGUN
    Turk J Math, 42, (2018), 3025-3033
    Abstract   Full Text: PDF

  17. Linearized four-step implicit scheme for nonlinear parabolic interface problems
    MATTHEW OLAYIWOLA ADEWOLE, VICTOR FOLARIN PAYNE
    Turk J Math, 42, (2018), 3034-3049
    Abstract   Full Text: PDF

  18. Several Hardy-type inequalities with weights related to Baouendi--Grushin operators
    ABDULLAH YENER
    Turk J Math, 42, (2018), 3050-3060
    Abstract   Full Text: PDF

  19. Generalized metric $n$-Leibniz algebras and generalized orthogonal representation of metric Lie algebras
    RONG TANG, LINA SONG
    Turk J Math, 42, (2018), 3061-3077
    Abstract   Full Text: PDF

  20. Some characterizations of right $c$-regularity and $(b,c)$-inverse
    RUJU ZHAO, HUA YAO, LONG WANG, JUNCHAO WEI
    Turk J Math, 42, (2018), 3078-3089
    Abstract   Full Text: PDF

  21. On the solution of an inverse Sturm-Liouville problem with a delay and eigenparameter-dependent boundary conditions
    SEYFOLLAH MOSAZADEH
    Turk J Math, 42, (2018), 3090-3100
    Abstract   Full Text: PDF

  22. Closed range properties of Li-Steviç integral-type operators between Bloch-type spaces and their essential norms
    MARYAM MOHAMMADI PIRASTEH, NASRIN EGHBALI, AMIR HOSSEIN SANATPOUR
    Turk J Math, 42, (2018), 3101-3116
    Abstract   Full Text: PDF

  23. Conditional expectation type operators and modular inequalities
    DAH-CHIN LUOR
    Turk J Math, 42, (2018), 3117-3122
    Abstract   Full Text: PDF

  24. Curves whose pseudo spherical indicatrices are elastic
    AHMET YÜCESAN, GÖZDE ÖZKAN TÜKEL, TUNAHAN TURHAN
    Turk J Math, 42, (2018), 3123-3132
    Abstract   Full Text: PDF

  25. Transversal lightlike submanifolds of metallic semi-Riemannian manifolds
    FEYZA ESRA ERDOĞAN
    Turk J Math, 42, (2018), 3133-3148
    Abstract   Full Text: PDF

  26. Inequalities for submanifolds of Sasaki-like statistical manifolds
    HÜLYA BOSTAN AYTİMUR, CİHAN ÖZGÜR
    Turk J Math, 42, (2018), 3149-3163
    Abstract   Full Text: PDF

  27. The cohomological structure of fixed point set for pro-torus actions on compact spaces
    MEHMET ONAT
    Turk J Math, 42, (2018), 3164-3172
    Abstract   Full Text: PDF

  28. Digital topological complexity numbers
    İSMET KARACA, MELİH İS
    Turk J Math, 42, (2018), 3173-3181
    Abstract   Full Text: PDF

  29. Spectrum and scattering function of the impulsive discrete Dirac systems
    ELGIZ BAIRAMOV, ŞEYDA SOLMAZ
    Turk J Math, 42, (2018), 3182-3194
    Abstract   Full Text: PDF

  30. Inclusions and the approximate identities of the generalized grand Lebesgue spaces
    AHMET TURAN GÜRKANLI
    Turk J Math, 42, (2018), 3195-3203
    Abstract   Full Text: PDF

  31. Ellipses and similarity transformations with norm functions
    NİHAL YILMAZ ÖZGÜR
    Turk J Math, 42, (2018), 3204-3210
    Abstract   Full Text: PDF

  32. Existence and nonexistence of global solutions for nonlinear transmission acoustic problem
    AKBAR ALIYEV, SEVDA ISAYEVA
    Turk J Math, 42, (2018), 3211-3231
    Abstract   Full Text: PDF

  33. On spanning sets and generators of near-vector spaces
    KARIN-THERESE HOWELL, SOGO PIERRE SANON
    Turk J Math, 42, (2018), 3232-3241
    Abstract   Full Text: PDF

  34. Frequently hypercyclic weighted backward shifts on spaces of real analytic functions
    BERKAY ANAHTARCI, CAN DEHA KARIKSIZ
    Turk J Math, 42, (2018), 3242-3249
    Abstract   Full Text: PDF